# SDR SWIA2019112246788

- Difficulty date: November 22, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 28,451 hours, 19,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT HAND FLOOR SUPPORT BRACKET MOUNTED ON STRAP AT FS349.00 AS CORRODED AREAS. (MARKED)  (C-CHECK) RO: 11/21/2019   REMOVED CORROSION FROM RH FLOOR SUPPORT BRACKET AT FS349, FOUND TO BE OUT OF LIMITS TO TO DAMAGE DISTANCE TO FASTENER HOLES. REMOVED AND REPLACED THE RH FLOOR SUPPORT BRACKET AT FS349 IAW SRM.  COMPLETED FROM M-337
